# SDR ARWA980459

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MAIN CARGO DOOR CUTOUT, EXTERIOR SKIN AT FS 350, LOWER CORNER AREA HAS SEVERAL DENTS AND CORROSION.  REMOVED CORROSION AND TRIMMED OUT AREA IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, ACTION NR 360499, FILE NR 98-02-010.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 2508, CONTROL NR 5007A.
